Estimating sufficient reductions of the predictors in abundant high-dimensional regressions

Cook, R. Dennis, Forzani, Liliana, Rothman, Adam J. . The Annals of Statistics 2012. 40 (1) :353-384

Locate this article in:

Bibtex

@article{CIS-261203,
  Author = {Cook, R. Dennis and Forzani, Liliana and Rothman, Adam J.},
  Title = {Estimating sufficient reductions of the predictors in abundant high-dimensional regressions},
  Journal = {The Annals of Statistics},
  Volume = {40},
  Number = {1},
  Year = {2012},
  Pages = {353--384},
  Keywords = {Consistency, Asymptotic normality, Asymptotic expansion, discrete time observation, sparsity, Sufficient dimension reduction, oracle property, central subspace, SPICE, principal fitted components}
}

Similar articles